Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18950

Title: Planar Canards with Transcritical Intersections
Authors: DE MAESSCHALCK, Peter
Issue Date: 2015
Publisher: SPRINGER
Citation: ACTA APPLICANDAE MATHEMATICAE, 137 (1), p. 159-184
Abstract: We review essential techniques in the study of families of periodic orbits of slow-fast systems in the plane. The techniques are demonstrated by treating orbits passing through unfoldings of transcritical intersections of curves of singular points in the most generic setting. We show that such transcritical intersections can generate canard type orbits. The stability of limit cycles of canard type containing that pass near transcritical intersections is examined by means of the slow divergence integral.
Notes: Hasselt Univ, B-3500 Hasselt, Belgium.
URI: http://hdl.handle.net/1942/18950
DOI: 10.1007/s10440-014-9994-9
ISI #: 000354120100009
ISSN: 0167-8019
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A1.37 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.